I am 47 and have been experiencing some "classic" perimenopause symptoms for the past two years: irregular periods, vaginal dryness, thinning hair, and frequent urinary tract infections.
Lately, I have also been feeling extreme weakness in the large muscle groups of my arms and legs, as well as strange sensations in my skin - numbness, tingling, burning, cold sensations, prickliness and hyper-sensitivity.
Has anyone else experienced similar symptoms? If so, do you feel these are connected to hormone fluctuations?
See your doc. The tingling and burning and cold could come from hormone fluctuations, but I've never heard of the weakness in the muscles of the arms and legs as having a thing to do with perimenopause or menopause.
I have had weakness. ,numbness and tingling as well as anxiety attacks and I'm 46
As a matter of fact I had an episode tonight of all thoughs things along with lightheadedness muscle spasms in the chest nausea. I called 911 because I didn't know what the hell it was. I had bloodwork,ekg done everything was fine. My doctor had done b/w on everything haven't heard back yet, but when I have had these attacks 4 now, there is a different symptom everytime. My friend went through these symptoms for 5 years. Hope this is helpful
i am 51 also. periods still bur scattered and short. unpredictable.
I have had pain for the past 2 years. legs arms. Can't sweep for more than a few minutes and my arms hurt so bad. squeezing a rich sponge, wash cloth, my wrists hurt. have twitches everywhere.
joints hurt no energy, my life is not mine anymore. can't work. cant clean.
Dr. wants to try tester one.
he will not test me for a base line before treatment.
is this proper?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.